# SDR SWIA2018041044538

- Difficulty date: March 20, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM, BS 615 OTBD OF LBL 27 CORRODED.   REPAIRED THE FLOORBEAM IAW REO.
